Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 80152, 22 pages
http://dx.doi.org/10.1155/2007/80152
Research Article

Conditional Expectations for Unbounded Operator Algebras

1Department of Applied Mathematics, Fukuoka University, Fukuoka 814-0180, Japan
2Department of Functional Materials Engineering, Fukuoka Institute of Technology, Fukuoka 811-0295, Japan

Received 18 December 2006; Revised 20 March 2007; Accepted 19 May 2007

Academic Editor: Manfred H. Moller

Copyright © 2007 Atsushi Inoue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Takesaki, “Conditional expectations in von Neumann algebras,” Journal of Functional Analysis, vol. 9, no. 3, pp. 306–321, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Takesaki, “Theory of Operator Algebras. I,” Springer, New York, NY, USA, 1979. View at Zentralblatt MATH · View at MathSciNet
  3. M. Takesaki, Theory of Operator Algebras. II, vol. 125 of Encyclopaedia of Mathematical Sciences, vol. 6 of Operator Algebras and Non-commutative Geometry, Springer, Berlin, Germany, 2003. View at Zentralblatt MATH · View at MathSciNet
  4. S. P. Gudder and R. L. Hudson, “A noncommutative probability theory,” Transactions of the American Mathematical Society, vol. 245, pp. 1–41, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H.-J. Borchers, “On structure of the algebra of field operators,” Nuovo Cimento, vol. 24, pp. 214–236, 1962. View at Zentralblatt MATH · View at MathSciNet
  6. A. Inoue, Tomita-Takesaki Theory in Algebras of Unbounded Operators, vol. 1699 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1998. View at Zentralblatt MATH · View at MathSciNet
  7. R. T. Powers, “Self-adjoint algebras of unbounded operators,” Communications in Mathematical Physics, vol. 21, no. 2, pp. 85–124, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. Schmüdgen, Unbounded Operator Algebras and Representation Theory, vol. 37 of Operator Theory: Advances and Applications, Birkhäuser, Basel, Switzerland, 1990. View at Zentralblatt MATH · View at MathSciNet
  9. A. Inoue, “On a class of unbounded operator algebras,” Pacific Journal of Mathematics, vol. 65, no. 1, pp. 77–95, 1976. View at Zentralblatt MATH · View at MathSciNet
  10. J.-P. Antoine, A. Inoue, and C. Trapani, Partial -Algebras and Their Operator Realizations, vol. 553 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2002. View at Zentralblatt MATH · View at MathSciNet
  11. J. Dixmier, Von Neumann Algebras, vol. 27 of North-Holland Mathematical Library, North-Holland, Amsterdam, The Netherlands, 1981. View at Zentralblatt MATH · View at MathSciNet
  12. S. P. Gudder, “A Radon-Nikodým theorem for -algebras,” Pacific Journal of Mathematics, vol. 80, no. 1, pp. 141–149, 1979. View at Zentralblatt MATH · View at MathSciNet
  13. A. Inoue, “A Radon-Nikodým theorem for positive linear functionals on -algebras,” Journal of Operator Theory, vol. 10, no. 1, pp. 77–86, 1983. View at Zentralblatt MATH · View at MathSciNet
  14. S. Gudder and D. Strawther, “Orthogonally additive and orthogonally increasing functions on vector spaces,” Pacific Journal of Mathematics, vol. 58, no. 2, pp. 427–436, 1975. View at Zentralblatt MATH · View at MathSciNet